PROBLEM OF OPTIMAL STOPPING-TIME

被引:0
作者
BISMUT, JM
机构
来源
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A | 1975年 / 281卷 / 22期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:989 / 992
页数:4
相关论文
共 7 条
[1]  
BISMUT JM, TO BE PUBLISHED
[2]   ON STEFANS PROBLEM AND OPTIMAL STOPPING RULES FOR MARKOV PROCESSES [J].
GRIGELIONIS, BI ;
SHIRYAEV, AN .
THEORY OF PROBILITY AND ITS APPLICATIONS,USSR, 1966, 11 (04) :541-+
[3]  
MEYER PA, EXPOSE DIFFUSIONS CO, P241
[4]  
MEYER PA, PROBABILITES POTENTI
[5]   STOPPING DISTRIBUTIONS OF A MARKOV PROCESS [J].
ROST, H .
INVENTIONES MATHEMATICAE, 1971, 14 (01) :1-&
[6]   DIFFUSION PROCESSES WITH CONTINUOUS COEFFICIENTS .I. [J].
STROOCK, DW ;
VARADHAN, SR .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1969, 22 (03) :345-&
[7]   DIFFUSION PROCESSES WITH CONTINUOUS COEFFICIENTS .2. [J].
STROOCK, DW ;
VARADHAN, SR .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1969, 22 (04) :479-&